Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Global attractors for the suspension bridge equations with nonlinear damping


Authors: Jong-Yeoul Park and Jum-Ran Kang
Journal: Quart. Appl. Math. 69 (2011), 465-475
MSC (2010): Primary 35B40, 35B41, 35Q35
DOI: https://doi.org/10.1090/S0033-569X-2011-01259-1
Published electronically: April 25, 2011
MathSciNet review: 2850741
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we prove the existence of a global attractor for the suspension bridge equations with nonlinear damping.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC (2010): 35B40, 35B41, 35Q35

Retrieve articles in all journals with MSC (2010): 35B40, 35B41, 35Q35


Additional Information

Jong-Yeoul Park
Affiliation: Department of Mathematics, Pusan National University, Busan 609-735, Korea
Email: jyepark@pusan.ac.kr

Jum-Ran Kang
Affiliation: Department of Mathematics, Dong-A University, Busan 604-714, Korea
Email: jrkang@donga.ac.kr

DOI: https://doi.org/10.1090/S0033-569X-2011-01259-1
Keywords: Suspension bridge equations, Global attractor, Nonlinear damping
Received by editor(s): November 25, 2009
Published electronically: April 25, 2011
Additional Notes: The second author is the corresponding author
Article copyright: © Copyright 2011 Brown University
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society